User: Guest  Login
Document type:
Zeitschriftenaufsatz 
Author(s):
Muhle-Karbe, J., Kallsen, J. 
Non-TUM Co-author(s):
nein 
Cooperation:
Title:
Utility maximization in affine stochastic volatility models 
Abstract:
We consider the classical problem of maximizing expected utility from terminal wealth. With the help of a martingale criterion explicit solutions are derived for power utility in a number of affine stochastic volatility models. 
Intellectual Contribution:
Discipline-based Research 
Journal title:
The International Journal of Theoretical and Applied Finance 
Year:
2008 
Journal volume:
13 
Journal issue:
Pages contribution:
459-477 
Language:
en 
Key publication:
Nein 
Peer reviewed:
Ja 
International:
Ja 
Book review:
Nein 
Commissioned:
not commissioned 
Professional Journal:
Nein 
versions